CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Huang-Hao"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020
Number of items: 1.

2020

Huang, Hao and Klurman, Oleksiy and Pohoata, Cosmin (2020) On subsets of the hypercube with prescribed Hamming distances. Journal of Combinatorial Theory. Series A, 171 . Art. No. 105156. ISSN 0097-3165. https://resolver.caltech.edu/CaltechAUTHORS:20191011-120012411

This list was generated on Wed Jun 3 02:42:41 2020 PDT.